One Method for the Nonlocal Stabilization of a Burgers-Type Equation by an Impulse Control
We study the nonlocal stabilization problem for a hydrodynamic type equation (more precisely, the differentiated Burgers equation) with periodic boundary conditions. The method is based on results in earlier papers, where nonlocal stabilization theory was constructed for a normal semilinear equation obtained from the original differentiated Burgers equation by removing part of the nonlinear terms. In the present paper, nonlocal stabilization of the full original equation by an impulse feedback control is considered. In the future, we intend to extend the results to the 3D Helmholtz equation.
Unable to display preview. Download preview PDF.
- 2.Barbu, V., Lasiecka, I., and Triggiani, R., Abstract setting of tangential boundary stabilization of Navier-Stokes equations by high- and low-gain feedback controllers, Nonlin. Anal. Theory Methods Appl. Ser. A Theory Methods, 2006, vol. 64, no. 12, pp. 2704–2746.MathSciNetCrossRefzbMATHGoogle Scholar
- 4.Coron, J. M., Control and Nonlinearity, in Math. Surv. Monogr., Vol. 136, Providence: Amer. Math. Soc., 2007.Google Scholar
- 10.Shirikyan, A., Approximate controllability of the viscous Burgers equation on the real line, in Geometric Control Theory and Sub-Riemannian Geometry. Springer INdAM Series, Stefani, G., Boscain, U., Gauthier, J. -P., Sarychev, A., and Sigalotti, M., Eds., Springer, 2014, vol. 5, pp. 351–370.MathSciNetzbMATHGoogle Scholar
- 14.Fursikov, A. V., On the normal semilinear parabolic equations corresponding to 3D Navier-Stokes system, in CSMO 2011, IFIP AICT 391, Homberg, D. and Troltzsch, F., Eds., 2013, pp. 338–347.Google Scholar